# SDR CALA9901229

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45793
- Make and model: Boeing 727232
- Aircraft serial: 20647
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1142-1148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND WEB SKIN CORRODED AT STA 1142-1148, STRINGER 26R TO 20R.  THE WEB WAS REMOVED AND A NEW WEB WAS INSTALLED IAW SRM 51-30-2 AND 51-40-2.
